# SDR AWXA200400934

- Difficulty date: August 25, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 48,738 hours, 21,950 cycles
- Engine: Iae V2500A1
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, AN ELECTRICAL BURNING ODOR NOTICED IN COCKPIT FOLLOWED BY SMOKE COMING FROM AIR CON VENTS IN COCKPIT & CABIN, DONNED O2 MASKS & TURNED BACK, WHEN EXITING RUNWAY RECEIVED PACK 1 OVRHT IND.  A/C OUT OF SERVICE.  MX FOUND ACM FROZEN, R & R ACM IAW AMM, OPS CK GOOD, NO SMOKE NOTED. NR 1 PACK STILL HAS LOW FLOW PROBLEM, REPLACED NR 1 PACK FLOW CONTROL VALVE IAW AMM, ANTI-ICE VALVE, BYPASS VALVE, AND NR 1 & 2 PACK SENSORS, SYS OPS NORM. INSP OF ACM FOUND TURBINE OUTLET LINED WITH CARBON RESIDUE THAT HAD A NOTICEABLE ODOR, UNIT NOT SEIZED, BUT HAD A HIGH TORQUE OF 56 IN. LBS. DISASSY FOUND TURBINE BEARING DAMAGED WITH A SEVERE RUB & OVRHT COND THAT RESULTED IN A SCORED BEARING JOURNAL ON SHAFT ASSY.
